Forum

Question for Tysabri users

Hi everyone - hope your all doing ok.

Just a quick question for those of you that have Tysabri infusions every 4 weeks…

I went for my 5th infusion on Friday and everything went fine as other times, but I became far more tired a lot quicker this time. I also felt a little shakey and had a ‘numbish’ head. I had a restless night and woke today still feeling quite fatigued. I have just rested all day and have improved some, but still not as good as I was before I went on Friday.

I have always been a bit tired the following day, but not as much as this (felt quite ‘grotty’ really). Have I been lucky up to now? Dose it have this effect on you? Sure its probably normal (read about the side effects in the Tysabri paperwork), but just checking.

Thanks for your time - take care - Equus X

Hi there all i can say is keep going,up to my 6th infusion i felt just like you.as it went on it got easier and now i feel so much better.

I am now on number 27 and can’t believe the diffrence tysabri has made to me.

Good luck Simon

Hi Me again. Just want to say thanx to Simon for your reply. U have put my mind at rest!

Hope u remain well - take care Equus x

I have started getting really tired and sleepy after the infusions - don’tknow if it is the infusion or just the knock on effect of sitting motionless im a chair for hours. For the first two infusions I felt fine. I now have someone take me as I would not want to drive home feeling like this. SO pretty much the same as your experience. I am on no.8 next month. Good luck!

Hi there

I get very fatigued sometimes but mostly feel fairly OK. I think it has improved over time. Has been very effective for me.

Hope your next infusion goes OK.

Hi , Just wanted to say , I’ve not long had my 5th infusion and I felt exactly the same way as you did but for three dayss , I’m ok for a few hours after but I do use my wheelchair for the rest of the day then the three days after are just a waste of good daylight , I’m totally and utterly wasted ! so I think that feeling must just be one of the many side effect

Hi Equus I was like that after my infusion I suffered from very bad fatigue anyway but after an infusion it just seemed to leave me so tired it was the next morning before I came round but It could last anything up to 48 hours it eased off a bit near the end of the first year but I just slept after my infusion till the next morning. But after 2 and a half years it completely disappeared along with my fatigue I get up around 5.30am the morning of my infusion get ready and drive to the city almost 80 miles away have my infusion and drive home again and just go to bed as normal that night. I could never even drive myself up never mind drive home I was just so tired. My next infusion will be my 41st. All the best it will get easier Mark

Hi Again just want to say thanx to you all for replying.

I rested fully over the weekend and today (Mon) I’m glad to say that I’m back to as I was before the infusion.

As you all say, this is one of the side effects to be expected, and now I’ve experienced it I won’t stresss so much next time if/when it happens.

Thank you all again for putting my mind at rest! Take care all - Equus

Hi Equus,

Just one little thing I found and had to learn to take it easy is sometimes Tysabri gives me a real boost and I think I can do everything and end up over doing it and getting really tired and feeling c**p for me its better to rest after your infusion if you can you’ll feel the better for it.

Mark

Just found this and its helped to put my mind at rest. I had my first infusion yesterday and was told to rest up afterwards. Rest with 4 children at home!!! I’m so exhausted want things done, my OH will do it, but not when I want it done. As soon as I see there is something to do (bed is still not made), I had to phone the plumber this morning as he couldn’t for some reason and even managed to diagnose why the heating was not working. I really hope it gets better as I feel worse than I did at the weekend before I started it. But we have had a full house all weekend. 4 children, my parents. Too much entertaining to do.